MAUDE Adverse Event Report: LDR MÉDICAL ROI-C LORDOTIC COATED IMPLANT 14X15,5 H6; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C LORDOTIC COATED IMPLANT 14X15,5 H6; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number CMC1422P
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Numbness (2415)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2022-00034.
 
Event or Problem Description
It was reported that a broken roi-c anchoring plate was found in an x-ray taken approximately 6 months postoperatively.Also, the surgeon believes the cage may have subsided.The cage was placed at level c5/6 and the plate broke at c6.At this time, there are no reported plans for revision surgery, but the patient is feeling some numbness.This is report one of two for this event.
 
Additional Manufacturer Narrative
Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: product has not been returned, but an x-ray was provided showing the post-op plate fracture and cage subsidence.Root cause: root cause was unable to be determined.This event could possibly be attributed to unknown patient, operational or post-op factors.Dhr review: per dhr review, the parts were likely conforming when they left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
ROI-C LORDOTIC COATED IMPLANT 14X15,5 H6
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key14337308
Report Number3004788213-2022-00033
Device Sequence Number5237003
Product Code OVE
UDI-Device Identifier03662663023429
UDI-Public(01)03662663023429(17)260901(10)87374
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Catalogue NumberCMC1422P
Device Lot Number87374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight65 KG